# SDR 05FDEA03831

- Difficulty date: November 15, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- Aircraft time: 53,449 hours, 29,665 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: G

## Discrepancy

FUMES IN COCKPIT STRONG ODOR, EMERGENCY EVACUATED ON TAXIWAY.  DEPLOYED SLIDE.  HAZMAT TEAM DETERMINED THE FUMES AND ODOR WERE COMING FROM THE HAZMAT CAN.  HAZMAT TEAM DOWNLOADED HAZMAT CAN AND FOUND ONE DRUM LEAKING UN1993 (TERDODECIL MERCAPTANO).  CLEANED UP HAZMAT CAN.  NO LEAKS FOUND INSIDE A/C OR CARGO AREA.  MX INSPECTED A/C THROUGHOUT CARGO AREA, COCKPIT, E/E COMPARTMENT, FWD AND AFT BELLY CARGO BINS AND AFT AIRSTAIR AREA.  NO FURTHER FUMES OR SMELL NOTED IN A/C.  FOUND NORMAL.  OK FOR SERVICE.
